# SDR ZW0A0304501

- Difficulty date: April 20, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 10,132 hours, 5,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LITE ESCAPE PATH AT 5E INOP DUE TO WEAR. RE-INSERTED LOOSE LAMP AT 5E. EMERGENCY LITE CHECK OK. CHECK-C 7-18-02 MCI. --CLOSED--
